Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Anxiety induced by SSRI's

Posted by anna on July 10, 1999, at 12:17:10

In reply to Anxiety induced by SSRI's, posted by Laurie on July 1, 1999, at 0:07:39

sometimes anxiety is only a transitory phase and stops after a week or two. Try and hang in there for a bit longer with one of them maybe using an anti anxiety pill in the interim. I think Paxil is meant to be a good anti anxiety antidepressant so maybe try that one again. good luck and dont give up cos its worth it when you find the right one. Anna




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:anna thread:8083